Low mood/depression on methotrexate/steroid injection?
i wondered if anyone has any experience of very (very) low mood in relation to taking Mtx and/ or having a intra muscular steroid injection?
I have axial spondylitis and have been on Mtx for 8 weeks (17.5mg) and had 2 steroid injections 5 weeks apart. I am experiencing really profound low mood, brain fog, panic attacks, and fatigue. I have a history of mental health issues, but this feels very different. I also know that chronic disease can cause mood disturbances but my joints are actually doing ok at the moment!
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 674 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 222 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 257 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe